It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-22-2012, 04:05 PM   #1
Newbie
(male)
 
Join Date: Feb 2012
Location: Lake Havasu City, Arizona, U.S.A.
Posts: 1
Havasu Scott HB User
Strattera quit working so Dr. upped the dose?

Hi, I am taking Strattera and went through the starter pack for a month, then on to 80 mg. for another six weeks. The effects had been declining for the past three weeks then dropped completely Pres. day weekend. The Dr. upped the dose to 120 mg. today.
Has this happened to anyone else? Why would the dose be upped when it quit working? Did the increased dosing help? My thought is that this will only happen again here in another month or two.
I'm new to all this and the effect/non-effect cycle is already hurting my school work massively. Any suggestions are appreciated.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!